MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE ELECTROSURGICAL SNARE

AOMORI OLYMPUS CO., LTD. DISPOSABLE ELECTROSURGICAL SNARE
Model Number SD-210L-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
 
Event or Problem Description
Olympus reviewed the following literature titled "gel immersion endoscopic mucosal resection (emr) for superficial nonampullary duodenal epithelial tumors may reduce procedure time compared with underwater emr (with video)".Literature summary: this retrospective cohort study was aimed to evaluate the endoscopic outcomes of underwater endoscopic mucosal resection (uemr) and gel immersion emr (giemr).Total 23 patients were included in this study.Giemr significantly reduced the procedure time compared with uemr.There was no significant difference between the uemr and giemr groups for en bloc resection rate and r0 resection rate.There was one case of intraoperative bleeding in the giemr group and one in the uemr group; both of which were controlled with endoscopic clips.No serious complications were observed in either group.This study concluded that giemr was safe and had good therapeutic results for snadets and showed the potential to accelerate the procedure time compared with uemr.This method may be particularly useful in areas where immersion in water is difficult.Intraoperative bleeding was defined as bleeding during or immediately after endoscopic resection.Type of adverse events/number of patients: [giemr group] (n= 13); intraoperative bleeding - 1 patient; [uemr group] (n=10); intraoperative bleeding - 1 patient.The literature described "ez clip", and hx-610-090l was selected since it was shipped most to the area during the study period.This article includes 3 reports: (b)(6)/gif-q260j; (b)(6)/sd-210l-15; (b)(6)/hx-610-090l.This report is 2 of 3 for (b)(6).

Brand Name
DISPOSABLE ELECTROSURGICAL SNARE
Common Device Name
DISPOSABLE ELECTROSURGICAL SNARE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer Contact
masaharu hirose
2-248-1 okkonoki
kuroishi-shi, aomori 036-0-357
JA   036-0357
426422891
MDR Report Key15501597
Report Number9614641-2022-00377
Device Sequence Number5438591
Product Code PKL
UDI-Device Identifier04953170415159
UDI-Public04953170415159
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD-210L-15
Device Lot NumberUNKNOWN(LITERATURE)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SERIAL/LOT: GIF-Q260J, HX-610-090L
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown